# SDR SWIA2025110300725

- Difficulty date: July 25, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR SILL FOR ACCESS TO FS.613 FRAME REPAIR FOUND HEAVY CORROSION ON SILL ATTACH FLANGE AT STGR 17L BETWEEN FS.613 - FS.629 .   (C-CHECK RO 11/01/2025)REPAIRED LH FLOOR SILL BETWEEN FS597 TO FS629 REF REO 690-53-31-1051 REV.-- DATED 2025-09-04. LEAK CHECK GOOD. COMPLETED 51-900-1002-SKY.
